MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/ard.44.11.798

Медицинская библиотека · Annals of the rheumatic diseases · 1985

Raised serum alkaline phosphatase and aspartate transaminase levels in two rheumatoid patients treated with sulphasalazine.

Farr M, Symmons D P, Bacon P A

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

Hepatotoxicity is a rare complication of sulphasalazine therapy in ulcerative colitis. This report describes two rheumatoid patients in whom raised serum levels of liver enzymes occurred soon after starting sulphasalazine treatment for their arthritis. In both cases the serum enzyme levels returned to normal after stopping the drug. Drug-induced hepatotoxicity should be considered in patients with rheumatoid arthritis (RA) who develop raised serum levels of liver enzymes while taking sulphasalazine.

Для цитирования: Farr M, Symmons D P, Bacon P A. Raised serum alkaline phosphatase and aspartate transaminase levels in two rheumatoid patients treated with sulphasalazine.. Annals of the rheumatic diseases. 1985. DOI: 10.1136/ard.44.11.798.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.